ITEM METADATA RECORD
Title: Ruled exceptional surfaces and the poles of motivic zeta functions
Authors: Rodrigues, Bart # ×
Issue Date: 2007
Publisher: Published for the Canadian Mathematical Society by the University of Toronto Press
Series Title: Canadian Journal of Mathematics vol:59 issue:5 pages:1098-1120
ISSN: 0008-414X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
BR2007.pdf Published 304KbAdobe PDFView/Open

 


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science